# SDR CA021016019

- Difficulty date: July 16, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,804 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: ABG6766000
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE START REVEALED REDUCED IGNITOR SPARKING. ONE HIGH ENERGY GENERATOR FOUND FAULTY, REMOVED UNSERVICEABLE. NEW PART INSTALLED.
